# SDR COEA2018123001903

- Difficulty date: December 30, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,831 hours, 35,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB05
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 193109 NR 100046 HEAVY CHECK COE/MAJOR REPAIR. LT LONGITUDINAL FLOORBEAM CRACKED BETWEEN FRAMES 24-25. CORRECTIVE ACTION: REPAIRED PER EO 5315-01.
